Jump to content
Important Survey - Please Participate ×

please no more, i need to see the light, 40 days out still getting worse


[Jo...]

Recommended Posts

the body pain, i can't take it. its in my arms, legs, chest, back. its like a constant wave of pain, a burning ache that doesn't stop. like razors rubbing on my bones/nerves.

 

I don't know how to stop it, it makes me want to scream and tense up.

 

i also am so disconneted from reality, none of this feel real, the world seems fake, i seem fake, there is no meaning to life, this is a dream, none of it matters. i forget who my family is, i forget who i am, who i was, there is a constant buzzing cloud inside my brain, an intense pressure, it feels like the blood isn't going to my brain.

 

please, how can this be benzos. i only used 8 pills over 2 weeks, it's been 40 days and i'm only getting worse.

Link to comment
Share on other sites

there might be some meds which can help you. gabapentin or CBD. if its only body pain.

since you have been short on it. physical sx are easier to manage

Link to comment
Share on other sites

theres a large mental aspect of it, i feel like i've lost my mind. the world doesn't seem real, i dont seem real, i dont see the point in life because it's all just like a dream, i'm so disconnected from the reality around me.

 

my doc prescribed me gabapentin today, i gonna fill it and just keep it close incase of emergency or if i cant take it anymore.

 

nothing will help the mental issues though i'm assuming, i'm so fuckin gone mentally.

Link to comment
Share on other sites

gabapentin is pretty safe, it is not a benzo. but its not a magic pill. it takes like 10% away, and sometimes that helps, but if you in hell that doesn't do much altough it might help with sleep a bit.

I see you used benzo in the past, if things become absolute hell reinstating is an option, altough not advisable, it is an option, followed by a slow taper

Link to comment
Share on other sites

I hope your symptoms improve soon, Jonny. I tried crossing over to Valium but my body could not take it.  It actually caused Cervical Dystonia (the very reason I was put on Klonopin to begin with).
Link to comment
Share on other sites

×
×
  • Create New...